Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 6, NWS Northern Indiana

May 10, 2016Allen County, Huntington County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at May 10, 2016, 9:45 PM EDT for Allen County, Huntington County, Wabash County, Indiana. It took effect at May 11, 2016, 6:24 AM EDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 9:45 PM EDT (01:45 UTC)
In effect from
May 11, 2016, 6:24 AM EDT
Expired
May 12, 2016, 4:06 PM EDT
In force
34 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Moderate

Counties Allen County, IN, Huntington County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 54 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Huntington (LRHI3). The gauge peaked at 12.90 ft at May 11, 2016, 4:00 AM EDT.

actionminormoderate5101505/1105/1205/13
Action stage
12 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

678 
WGUS43 KIWX 110145
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
945 PM EDT TUE MAY 10 2016

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Little River above Huntington affecting Allen...Huntington and 
  Wabash Counties

.Heavy rainfall across northern Huntington and southwest Allen 
counties this evening will cause a rapid rise along the Little River.
The river is expected to rise above flood stage at Huntington by 
5 AM Wednesday morning and crest near 17.0 feet later Wednesday 
morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-069-169-120145-
/O.NEW.KIWX.FL.W.0006.160511T1024Z-160512T2006Z/
/LRHI3.2.ER.160511T1024Z.160511T1400Z.160511T2006Z.NO/
945 PM EDT TUE MAY 10 2016

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Little River above Huntington.
* from Wednesday morning to Thursday afternoon.
* At Tuesday night the stage was 4.0 feet and rising.
* Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise above flood stage early 
  Wednesday morning and continue to rise to near 17.0 feet by 10 AM 
  Wednesday May 11. The river will fall below flood stage around 4 PM 
  Wednesday May 11.
* At 16.0 feet...Moderate flooding is in progress. Secondary roads 
  are blocked by flood waters. People in these areas should move 
  property to higher ground and those nearest the river may have to 
  evacuate their homes.
* This crest compares to a previous crest of 17.0 feet which occurred 
  on Jun 28 2015.

&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$
1 follow-up statement
209 
WGUS83 KIWX 111327
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
927 AM EDT WED MAY 11 2016

...The Flood Warning is cancelled for the following rivers...
 
  Little River above Huntington affecting Allen...Huntington and 
  Wabash Counties
 
.River levels will continue a slow fall through the afternoon. The flood
warning for the Little River above Huntington has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC003-069-169-111357-
/O.CAN.KIWX.FL.W.0006.000000T0000Z-160512T2006Z/
/LRHI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM EDT WED MAY 11 2016

The Flood Warning is cancelled for
  The Little River above Huntington
* At 9 AM Wednesday the stage was 12.5 feet
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 12.9 feet early 
  Wednesday morning. The river will continue falling.


&&

LAT...LON 4086 8570 4097 8537 4096 8533 4088 8542
      4080 8568                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 10, 7:58 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 10, 7:58 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
758 PM EDT TUE MAY 10 2016

.SYNOPSIS...
ISSUED AT 402 PM EDT TUE MAY 10 2016

THE COMBINATION OF A SLOW MOVING UPPER LEVEL DISTURBANCE AND A WARM
FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE
AREA...MAINLY THROUGH THIS EVENING. A FEW ISOLATED SHOWERS MAY
PERSIST ACROSS EXTREME NORTHEAST INDIANA AND NORTHWEST OHIO INTO
WEDNESDAY...BUT MOST LOCATIONS WILL BE DRY. SHOWERS AND
THUNDERSTORMS WILL BECOME LIKELY AGAIN ON THURSDAY AS A STRONGER
SYSTEM AND COLD FRONT TRACK ACROSS THE AREA. LOW TEMPERATURES
TONIGHT WILL RANGE FROM THE LOWER TO UPPER 50S. HIGH TEMPERATURES
ON WEDNESDAY WILL RANGE FROM THE LOWER TO UPPER 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 402 PM EDT TUE MAY 10 2016

BAND OF SHOWERS ASSOCIATED WITH ISENTROPIC UPGLIDE NORTHWARD
ADVANCING LOW LEVEL THETAE GRADIENT HAS STEADILY LIFTED
NORTHEASTWARD THROUGH THE DAY AND WILL CONTINUE TO IMPACT FAR
NORTHEAST PORTIONS OF THE FORECAST AREA LATE THIS AFTERNOON.
OTHERWISE THE FOCUS FOR THE NEAR TERM FORECAST THROUGH THIS
EVENING WILL CENTER ON SHOWER/STORM REDEVELOPMENT WITH NEXT SHORT
WAVE TRACKING ACROSS EAST CENTRAL ILLINOIS/CENTRAL INDIANA THIS
EVENING. WHILE STRONGEST FORCING WITH THIS WAVE MAY REMAIN JUST
SOUTH OF THE LOCAL AREA...AN OLD REMNANT MCV FEATURE ACROSS
NORTHEAST ILLINOIS IS ALSO EXPECTED TO DRIFT ACROSS NORTH CENTRAL
INDIANA THROUGH EARLY THIS EVENING. SOME SCATTERED THUNDERSTORMS
HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST ILLINOIS/NORTHWEST
INDIANA WITH THIS FEATURE ALONG LOW LEVEL WARM FRONT...AND WOULD
EXPECT THIS TREND TO CONTINUE EASTWARD ACROSS CENTRAL PORTIONS OF
THE FORECAST AREA THROUGH EARLY EVENING. MID LEVEL LAPSE RATES
WILL CONTINUE TO BE ON THE MEAGER SIDE ALTHOUGH LOW LEVEL
WARM/MOIST ADVECTION MAY STILL PROMOTE A WINDOW OF 500-1000 J/KG
SURFACE BASED CAPES LATE AFTERNOON/EARLY EVENING ACROSS SOUTHERN
HALF. OVERALL SHEAR PROFILES ARE ALSO RELATIVELY WEAK...ALTHOUGH
SOME ENHANCEMENT TO DEEP LAYER SHEAR IS POSSIBLE WITH THE
APPROACHING MCV. AN ISOLATED STRONG STORM IS STILL POSSIBLE
THROUGH EARLY EVENING...ALTHOUGH WOULD SUSPECT WEAK MID LEVEL
LAPSE RATES/MARGINAL INSTABILITY TO BE PRIMARY LIMITING FACTOR TO
A MORE SUBSTANTIAL THREAT.

SCATTERED SHOWERS LIKELY TO PERSIST THROUGH MID EVENING ACROSS
THE SOUTH...WITH DOWNWARD TREND EXPECTED LATE EVENING/OVERNIGHT AS
LINGERING WEAK DCVA WITH AFOREMENTIONED SYNOPTIC WAVE BEGINS TO
PUSH OFF TO THE EAST. DID EXTEND LOW POPS INTO THE EARLY PORTIONS
OF THE OVERNIGHT...MAINLY ACROSS THE SOUTHEAST. THE OTHER POSSIBLE
CONCERN TONIGHT WILL BE POTENTIAL FOG FORMATION...PARTICULARLY
ACROSS NORTHWEST PORTIONS OF THE AREA.

WILL MAINTAIN SOME ISOLD RAIN SHOWER MENTION ACROSS THE FAR EAST
INTO WEDNESDAY AS WEAK LOW LEVEL THETAE RIDGE LAGS BACK ACROSS
NORTHWEST OHIO THROUGH MIDDAY. WEAK LOW LEVEL CONVERGENT AXIS
REFLECTION OF THIS FEATURE IS ALSO EXPECTED TO LINGER ACROSS THE
FAR EAST WEDNESDAY MORNING. OTHERWISE...MILDER CONDITIONS IN STORE
FOR WEDNESDAY AS STRONGER LOW LEVEL WARM ADVECTION RAMPS UP IN THE
AFTERNOON WITH HIGHS FROM LOWER 70S NORTHEAST TO UPPER 70S
SOUTHWEST.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 402 PM EDT TUE MAY 10 2016

QUIET CONDITIONS TO BEGIN THE LONG TERM PERIOD WEDNESDAY NIGHT AS
SHORT WAVE RIDGING REMAINS IN PLACE IN ADVANCE OF A MORE
SUBSTANTIAL UPPER TROUGH TO AFFECT THE AREA LATE WEDNESDAY NIGHT
INTO THURSDAY. A WEAKER LEAD SHORT WAVE IS EXPECTED TO RACE ACROSS
THE WESTERN GREAT LAKES LATER WEDNESDAY NIGHT HELPING TO ADVECT
BETTER LOW LEVEL MOISTURE AXIS EASTWARD TO THE WESTERN GREAT
LAKES. MAIN ITEM OF UNCERTAINTY FOR THIS FORECAST WILL BE
LONGEVITY OF ANY UPSTREAM CONVECTION INTO THE LOCAL AREA THURSDAY
MORNING. AT THIS TIME...EXPECTING SOME DIMINISHMENT IN PRECIP
THURSDAY MORNING AS LOW LEVEL JET VEERS AND PRIMARY MID/UPPER
FORCING LAGS UPSTREAM...BUT WILL MAINTAIN RAMP UP TO LIKELY POPS
ACROSS EASTERN HALF OF THE AREA IN THE AFTERNOON. SOME LOWER END
SEVERE THREAT MAY EVOLVE WITH THIS SETUP AS NARROW INSTABILITY
AXIS DEVELOPS JUST IN ADVANCE OF COLD FRONT...WHICH SHOULD HAVE A
FAVORABLE LATE AFTERNOON TIMING...PARTICULARLY FOR AREAS EAST OF
INTERSTATE 69. ONE LESS FAVORABLE ITEM OF NOTE FOR SEVERE SETUP
CONTINUES TO BE POTENTIAL OF MORE SUBSTANTIAL SHEAR TO BE CONFINED
TO POST- FRONTAL ENVIRONMENT.

COOLER AIR TO ADVECT INTO THE AREA THURSDAY/FRIDAY WITH ANOTHER
MORE AMPLIFIED NORTHERN STREAM TROUGH LIKELY TO INDUCE SOME
DOWNSTREAM FRONTOGENETIC RESPONSE LATE FRIDAY NIGHT/SATURDAY...AND
WILL MAINTAIN LOW CHANCE POPS FOR THIS PERIOD. HIGHS FOR THE
WEEKEND SHOULD BE LIMITED TO THE MID/UPPER 50S WITH SOME
MODERATION BY THE BEGINNING OF NEXT WEEK. SOME QUESTION REMAINS AS
TO HOW FAR SOUTH LOW LEVEL BAROCLINIC ZONE WILL BE SUPPRESSED
EARLY NEXT WEEK...SO DID MAINTAIN SLIGHT CHANCE POPS FOR PORTIONS
OF DAYS 5-7 WITH ADDITIONAL NORTHWEST FLOW WAVES POSSIBLE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 752 PM EDT TUE MAY 10 2016

SHORT DURATION OF IMPROVED CONDITIONS AFTER FIRST FEW HOURS OF
CONVECTION. DEEPEST/STRONGEST UPDRAFTS INVOF OF KFWA OVER KSBN.
HOWEVER...BY EARLY MORNING WITH MOISTURE LADEN LOW LEVELS AND WEAK
FLOW ANTICIPATE STRATUS AND BR FORMATION WITH CONDITONS LIKELY
LOWERING INTO IFR RANGE. SLIGHTLY MORE PESSIMISTIC AT KFWA WITH
HIGHER XOVER TEMP AND VERTICAL PROFILE MORE CONDUCIVE TO BR/FG
FORMATION...AND HAVE ADDED SHORT DURATION LIFR NEAR DAYBREAK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...MARSILI
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 10, 9:27 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT TUE MAY 10 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111330-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
927 AM EDT TUE MAY 10 2016 /827 AM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS
EVENING...MAINLY ALONG AND SOUTH OF ROUTE 30. SEVERE WEATHER IS
NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY ESPECIALLY EAST OF THE HIGHWAY
15 CORRIDOR. A MARGINALLY SEVERE STORM IS POSSIBLE WITH GUSTY
WINDS AND SMALL HAIL ESPECIALLY FROM NORTHEAST INDIANA THROUGH
NORTHWEST OHIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
927 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ISOLATED THUNDERSTORM IS POSSIBLE LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 10, 6:15 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 PM EDT TUE MAY 10 2016

INZ014>016-102245-
MARSHALL-KOSCIUSKO-FULTON-
615 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FULTON...
SOUTHEASTERN MARSHALL AND SOUTHWESTERN KOSCIUSKO COUNTIES...

AT 613 PM EDT...A STRONG THUNDERSTORM WAS JUST EAST OF
ROCHESTER...MOVING NORTHEAST AT 20 MPH.

WINDS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...ROCHESTER...AKRON...MENTONE...TIPPECANOE...ETNA GREEN...
BURKET...BEAVER DAM...LAKE MANITOU...ATWOOD...ATHENS...HOFFMAN
LAKE...TALMA...SEVASTOPOL...OLD TIP TOWN...PALESTINE AND BEAVER DAM
LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4100 8604 4104 8622 4131 8608 4125 8583
TIME...MOT...LOC 2213Z 204DEG 19KT 4108 8608

SKIP
Special weather statement, May 10, 6:59 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
659 PM EDT TUE MAY 10 2016

INZ016-102345-
KOSCIUSKO-
659 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO COUNTY...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS NEAR MENTONE...OR 7 MILES
SOUTHWEST OF WARSAW...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...MENTONE...LEESBURG...BURKET...OSWEGO...
ATWOOD...MONOQUET...LITTLE CHAPMAN LAKE...CLUNETTE...BIG CHAPMAN
LAKE...PALESTINE AND IRISH LAKE.

&&

LAT...LON 4110 8598 4121 8605 4137 8587 4127 8568
TIME...MOT...LOC 2258Z 217DEG 13KT 4116 8595

PBM
Local storm report, May 10, 8:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             2 S HUNTINGTON          40.85N  85.50W
05/10/2016  M0.25 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

SKIPPER
Local storm report, May 10, 9:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
922 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HEAVY RAIN       5 SW FORT WAYNE         40.98N  85.19W
05/10/2016  M2.29 INCH       ALLEN              IN   ASOS

            FORT WAYNE AIRPORT RAINFALL SINCE MIDNIGHT THROUGH 917
            PM EDT...2.15 INCHES SINCE 727 PM

&&

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:18 PM EDTFlash Flood WarningIWXAllen4 hr
May 10, 10:06 PM EDTAreal Flood AdvisoryIWXAllen114 min
May 10, 11:59 PM EDTAreal Flood WarningIWXAllen9 hr
May 11, 4:53 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley35 hr
May 11, 3:28 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke3 days

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.